# SDR AALA960446

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AROUND NUT CLIP HOLE 2.50 FEET OUTBOARD OF INBOARD WALL, STA 1322, FLOOR BEAM RIGHT.  REMOVED CORROSION AND INSTALLED STAINLESS STRAP ON FLOOR BEAM, STA 1322 PER SRM 53-05, FIGURE 20.  TST:  34,667.47 HRS.  CYCLES:  19,822.  (X)
